Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking Kappra and Epilim for epilepsy. When will I see a change in occurrences of fits?

Hello I am taking epilepsy drugs Kappra 2000g daily and epilim 500g daily to help reduce my daily eplipsy occurring 3 times a day At different hours of the day. I have been on this medication for 18 days. When will I see a change to my regular occurrences to my fits? I have been diagnosed with partial complex seizure by the hospital doctor.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy is a chronic illness and it requires treatment for a long duration.

Both Keppra (levetiracetam) and Epilim (sodium valproate) are good medicines to control epilepsy. The effect may be evident in a few weeks of starting treatment, however, the medications should be continued for long.

You may require adjustment of medications if your fits are not under control. Your neurologist would guide you in this process.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor